Open Access
2012 Numerical Solution of Stochastic Hyperbolic Equations
Necmettin Aggez, Maral Ashyralyyewa
Abstr. Appl. Anal. 2012(SI18): 1-20 (2012). DOI: 10.1155/2012/824819


A two-step difference scheme for the numerical solution of the initial-boundary value problem for stochastic hyperbolic equations is presented. The convergence estimate for the solution of the difference scheme is established. In applications, the convergence estimates for the solution of the difference scheme are obtained for different initialboundary value problems. The theoretical statements for the solution of this difference scheme are supported by numerical examples.


Download Citation

Necmettin Aggez. Maral Ashyralyyewa. "Numerical Solution of Stochastic Hyperbolic Equations." Abstr. Appl. Anal. 2012 (SI18) 1 - 20, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1246.65009
MathSciNet: MR2959737
Digital Object Identifier: 10.1155/2012/824819

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI18 • 2012
Back to Top